Show simple item record

contributor authorSalah Zenieh
contributor authorMartin Corless
date accessioned2017-05-08T23:52:51Z
date available2017-05-08T23:52:51Z
date copyrightDecember, 1997
date issued1997
identifier issn0022-0434
identifier otherJDSMAA-26241#821_1.pdf
identifier urihttp://yetl.yabesh.ir/yetl/handle/yetl/118349
description abstractWe consider the problem of designing robust tracking controllers for uncertain fully-actuated mechanical systems. We propose controllers which are robust r − α tracking controllers in the following sense. For a prespecified rate of convergence α > 0 and a prespecified tolerance r > 0, a proposed controller guarantees that the system’s trajectory exponentially converges to any desired trajectory with rate a and to within the tolerance r. Controller design is based on Lyapunov functions. The main advantage of these controllers is their simplicity. These controllers do not use the regressor matrix made popular in the area of robotic control which makes them simple to implement. Application to a two-link robotic manipulator is presented. Numerical simulation results are included.
publisherThe American Society of Mechanical Engineers (ASME)
titleSimple Robust r − α Tracking Controllers for Uncertain Fully-Actuated Mechanical Systems
typeJournal Paper
journal volume119
journal issue4
journal titleJournal of Dynamic Systems, Measurement, and Control
identifier doi10.1115/1.2802397
journal fristpage821
journal lastpage825
identifier eissn1528-9028
treeJournal of Dynamic Systems, Measurement, and Control:;1997:;volume( 119 ):;issue: 004
contenttypeFulltext


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record